# SDR HNAA2025052000357

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 44,822 hours, 40,118 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DEPLANING SMELLED FUMES IN FLIGHT DECK DETECTED SMOKE AT L/H DISTROBUTION BOX BEHIND CAPTAIN SEAT.  REMOVED EBC1 IAW AMM 24-60-03.(842286) R&R'D #100 EBC1 CONTACTOR SUPPORT AS REQ.(231414) INSTALLED NEW EBC1 CONTACTIOR & ASSOCIATED INTERCONNECTION BAR IAW 24-60-03.   COMPLETED OP CHECKS IAW AMM 24-65-00. NO DEFECTS NOTED AT THIS TIME
